# SDR SWIA20230522011

- Difficulty date: May 11, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 38,827 hours, 28,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331072
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH FWD SKIN PN CC670-33107-2 DENTED AND REQUIRES REPLACEMENT. (FILED CLOSED)REMOVED AND REPLACED DAMAGED RH FWD SKIN PANEL AT FS169.00 TO FS173.00, PN CC670-33107-2 REF CRJ 700 SRM 51-42-06-001-001 AND 51-42-13-001-001. PAINTED EXTERNAL SURFACE OF THE SKIN REF CRJ 700 SRM 51-25-01-001-001. COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLETED M-337.
